| Model Number |
RONYX35012UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Occlusion (1984)
| Date of Event |
04/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stents were implanted in the rca.Two days later a staged procedure was carried out to treat the lad with the implantation of three resolute onyx drug-eluting stents.Post staged procedure, a plaque shift occurred in 2nd diagonal with timi flow 1-2 causing st elevation in lateral leads on telemetry.Investigator assessed event is probably related to device and not related to anti-platelet medication.Cec adjudicated event as a non-q wave mi of the target vessel, 3rd udmi peri-pci.
Additional Manufacturer Narrative
Patient recovered.Event was treated with medication medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.